×

Found 41,984 Documents (Results 1–100)

100
MathJax

On the representation of Sobolev systems orthogonal with respect to the inner product with one discrete point. (English. Russian original) Zbl 07518145

Math. Notes 111, No. 4, 579-586 (2022); translation from Mat. Zametki 111, No. 4, 561-570 (2022).
MSC:  42C05 33C45
PDF BibTeX XML Cite
Full Text: DOI

First-order reaction-diffusion system with space-fractional diffusion in an unbounded medium. (English) Zbl 07511621

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 13th international conference, LSSC 2021, Sozopol, Bulgaria, June 7–11, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13127, 65-70 (2022).
MSC:  35Qxx 33C10
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Special functions of fractional calculus. Applications to diffusion and random search processes (to appear). (English) Zbl 07502796

Singapore: World Scientific (ISBN 978-981-12-5294-5/hbk). 250 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software